Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stomach noises stomach pains diarrhea

Premium Questions

Dr. Grzegorz Stanko MD

I have stomach pain and discomfort with diarhhea burning sensation in stomach too. Had eaten fruits all day and spicy food for dinner. Is it appendicitis? ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. T Chandrakant MD

Hello doc, I am suffering from loose motion for the past 1 day. No vomiting and stomach pain, jst the stomach growls a lot. No loss of apetite or taste. Could you suggest any quick remedies? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Ratnakar Kini MD

upto 2am as there was rumbling noise in the stomach and pain all over the stomach. But since morning ...Hello Doctor, Since 11th XXXXXXX I was having pain in my stomach . The... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Grzegorz Stanko MD

begins making all kinds of strange noises (no pain), I then have to go to the bathroom ( diarrhea ) soon ... a little, then tried fiber, that helped a little while but the diarrhea, gas and... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Prasad MD

day. But from last night onwards, i went 5 times so far. Its fully watery. I dont feel any pain on stomach. Day before yesterday night i had, 1 cup of yogurt ( 1 day after use by date) and, bought new pack ... View answer

Answered by : Dr. Prasad ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

with diarrhea. After the diarrhea, I started throwing up, I had low grade fever, horrible abdominal pains ... with my stomach aggravates the pain , causes nausea, and feels like acid on... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Bhagyesh V. Patel MD

Hi my husband periodically gets a very noisy stomach but no pain and then experiences diarrheoa. The noises tend only to happen in the evening. Usually taking immodium deals with the diarrheoa ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.       Dorina Gurabardhi MD

My Stomach hurts and is making a rumbling noise.I ate supper and it made it worse. I feel like i have to poop all the time. i have diarrhea and the farts. Everytime i fart i feel like i may actually ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Birma Ram Hudda MD

and I vomit everytime I eat, I have diareha, stomach pains and lower back pains. I feel weak and light headed my stomach makes weird noises what could be wrong? ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr. T Chandrakant MD

to have lower back pain bellly pain from my belly button down. some cramps on my stomach, i heard lihe a noise inside me like my organs are gurguling, i have the feeling i nedd to have a bowel... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...

Dr. Vidya KR MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards